A 28-year-old female asked:
Disclaimer

am currently using evra patch how ever it started to give me bad rash a few months ago and it gets swollen, please advise?

1 doctor answer
Dr. Stuart Hickerson
32 years experience Family Medicine
Stop: You will need to talk to your provider, but I think you will need to stop the patch and take some other form of medication.
Answered on Jul 16, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A female asked:
Dr. Zachary Veres
18 years experience Family Medicine
Rash: Need to see a picture of this to help you. perform a virtual consult for help
A 25-year-old female asked:
Dr. Slade Suchecki
18 years experience Family Medicine
Possible: Possibly heat rash. Also may be fungal or even an allergic reaction or sensitivity to your underwear. Consider chaffing gel, and cotton only underwe ... Read More
A 25-year-old female asked:
Dr. Diane Minich
37 years experience Family Medicine
See doctor: Could be an infection or herpes or another cause.
A 42-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Uncertain: This can't be diagnosed with the information that is available. A history, physical examination & other studies may be needed to determine cause/c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month